# SDR AALA20120522024

- Difficulty date: May 21, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 58,095 hours, 15,614 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 196 hours, 68 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

VVI - CREW REPORTED LEFT ENGINE INGESTED MEDIUM SIZE BIRD.  EMERGENCY DECLARED, FLIGHT RETURNED VVI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT MIA ON 05/26/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
